Alert archive / Idaho / Wind Chill Warnings in 2017
Wind Chill Warning 1, NWS Boise, ID
NWS Boise, ID issued this wind chill warning at Jan 5, 2017, 1:34 PM MST for 6 counties in Idaho. It took effect at Jan 5, 2017, 11:00 PM MST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 5, 2017, 1:34 PM MST (20:34 UTC)
- In effect from
- Jan 5, 2017, 11:00 PM MST
- Expired
- Jan 6, 2017, 11:00 AM MST
- In force
- 12 hr
- Issued by
- NWS Boise, ID
Counties Ada County, ID, Elmore County, ID, Gooding County, ID, Jerome County, ID, Owyhee County, ID, Twin Falls County, ID
The radar
The Boise radar (KCBX), 102 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Boise Airport, ID (KBOI), launched 12:00Z, 8.6 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 899 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
648 WWUS45 KBOI 052034 WSWBOI URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 134 PM MST THU JAN 5 2017 ...WIND CHILL WARNING... .SUB-ZERO TEMPERATURES COMBINED WITH WINDS OF 10 TO 20 MPH WILL PRODUCE DANGEROUSLY COLD WIND CHILL IN SOUTHERN IDAHO LATE TONIGHT AND FRIDAY MORNING. SIMILAR CONDITIONS ARE LIKELY AGAIN FRIDAY NIGHT AND SATURDAY MORNING. IDZ015-060645- /O.NEW.KBOI.WC.W.0001.170106T0600Z-170106T1800Z/ SOUTHWEST HIGHLANDS- 134 PM MST THU JAN 5 2017 ...WIND CHILL WARNING IN EFFECT FROM 11 PM THIS EVENING TO 11 AM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A WIND CHILL WARNING FOR THE SOUTHWEST IDAHO HIGHLANDS...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 11 AM MST FRIDAY. * WIND CHILL VALUES...25 BELOW TO 33 BELOW ZERO. * IMPACTS...DANGER OF FROSTBITE. ANIMALS WILL NEED SHELTER FROM THE WIND AND COLD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ IDZ014-016-030-060645- /O.NEW.KBOI.WC.W.0001.170106T1200Z-170106T1800Z/ UPPER TREASURE VALLEY-WESTERN MAGIC VALLEY- SOUTHERN TWIN FALLS COUNTY- 134 PM MST THU JAN 5 2017 ...WIND CHILL WARNING IN EFFECT FROM 5 AM TO 11 AM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A WIND CHILL WARNING FOR THE UPPER TREASURE VALLEY EAST OF BOISE...THE WESTERN MAGIC VALLEY...AND SOUTHERN TWIN FALLS COUNTY...WHICH IS IN EFFECT FROM 5 AM TO 11 AM MST FRIDAY. * WIND CHILL VALUES...20 BELOW TO 30 BELOW ZERO. * IMPACTS...DANGER OF FROSTBITE. ANIMALS WILL NEED SHELTER FROM THE WIND AND COLD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$
4 follow-up statements
721 WWUS45 KBOI 060504 WSWBOI URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 1004 PM MST THU JAN 5 2017 ...WIND CHILL WARNING... .SUB-ZERO TEMPERATURES COMBINED WITH WINDS OF 10 TO 20 MPH WILL PRODUCE DANGEROUSLY COLD WIND CHILL IN SOUTHERN IDAHO THE REMAINDER OF TONIGHT AND FRIDAY MORNING. SIMILAR CONDITIONS ARE LIKELY AGAIN FRIDAY NIGHT AND SATURDAY MORNING. IDZ015-061315- /O.CON.KBOI.WC.W.0001.170106T0600Z-170106T1800Z/ SOUTHWEST HIGHLANDS- 1004 PM MST THU JAN 5 2017 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 11 AM MST FRIDAY... * WIND CHILL VALUES...25 BELOW TO 33 BELOW ZERO. * IMPACTS...DANGER OF RAPID FROSTBITE. ANIMALS WILL NEED SHELTER FROM THE WIND AND COLD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ IDZ014-016-030-061315- /O.CON.KBOI.WC.W.0001.170106T1200Z-170106T1800Z/ UPPER TREASURE VALLEY-WESTERN MAGIC VALLEY- SOUTHERN TWIN FALLS COUNTY- 1004 PM MST THU JAN 5 2017 ...WIND CHILL WARNING REMAINS IN EFFECT FROM 5 AM TO 11 AM MST FRIDAY... * WIND CHILL VALUES...20 BELOW TO 30 BELOW ZERO. * IMPACTS...DANGER OF RAPID FROSTBITE. ANIMALS WILL NEED SHELTER FROM THE WIND AND COLD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$
279 WWUS45 KBOI 061133 WSWBOI URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 433 AM MST FRI JAN 6 2017 ...WIND CHILL WARNING... .SUB-ZERO TEMPERATURES COMBINED WITH WINDS OF 10 TO 20 MPH WILL PRODUCE DANGEROUSLY COLD WIND CHILLS IN SOUTHERN IDAHO THE REMAINDER OF THIS MORNING. SIMILAR CONDITIONS ARE LIKELY AGAIN FRIDAY NIGHT AND SATURDAY MORNING. IDZ015-061800- /O.CON.KBOI.WC.W.0001.000000T0000Z-170106T1800Z/ SOUTHWEST HIGHLANDS- 433 AM MST FRI JAN 6 2017 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... * WIND CHILL VALUES...20 BELOW TO 35 BELOW ZERO. * IMPACTS...DANGER OF RAPID FROSTBITE. ANIMALS WILL NEED SHELTER FROM THE WIND AND COLD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ IDZ014-016-030-061800- /O.CON.KBOI.WC.W.0001.170106T1200Z-170106T1800Z/ UPPER TREASURE VALLEY-WESTERN MAGIC VALLEY- SOUTHERN TWIN FALLS COUNTY- 433 AM MST FRI JAN 6 2017 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... * WIND CHILL VALUES...20 BELOW TO 30 BELOW ZERO. * IMPACTS...DANGER OF RAPID FROSTBITE. ANIMALS WILL NEED SHELTER FROM THE WIND AND COLD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$
415 WWUS45 KBOI 061155 WSWBOI URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 455 AM MST FRI JAN 6 2017 ...WIND CHILL WARNING... .SUB-ZERO TEMPERATURES COMBINED WITH WINDS OF 10 TO 20 MPH WILL PRODUCE DANGEROUSLY COLD WIND CHILLS IN SOUTHERN IDAHO THE REMAINDER OF THIS MORNING. SIMILAR CONDITIONS ARE LIKELY AGAIN FRIDAY NIGHT AND SATURDAY MORNING. ...WINTER STORM WATCH... A MOIST PACIFIC STORM WILL BRING SNOW TO SOUTHEAST OREGON STARTING SATURDAY MORNING. A PERIOD OF MODERATE SNOW IS POSSIBLE THROUGH SATURDAY AFTERNOON. WHILE SNOW INTENSITY MAY DECREASE SATURDAY NIGHT ANOTHER ROUND OF MODERATE SNOW IS POSSIBLE SUNDAY BEFORE WARMER AIR CHANGES THE SNOW TO RAIN SUNDAY AFTERNOON...ESPECIALLY ACROSS SOUTHERN PORTIONS. IDZ015-061800- /O.CON.KBOI.WC.W.0001.000000T0000Z-170106T1800Z/ SOUTHWEST HIGHLANDS- 455 AM MST FRI JAN 6 2017 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... * WIND CHILL VALUES...20 BELOW TO 35 BELOW ZERO. * IMPACTS...DANGER OF RAPID FROSTBITE. ANIMALS WILL NEED SHELTER FROM THE WIND AND COLD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ IDZ014-016-030-061800- /O.CON.KBOI.WC.W.0001.170106T1200Z-170106T1800Z/ UPPER TREASURE VALLEY-WESTERN MAGIC VALLEY- SOUTHERN TWIN FALLS COUNTY- 455 AM MST FRI JAN 6 2017 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... * WIND CHILL VALUES...20 BELOW TO 30 BELOW ZERO. * IMPACTS...DANGER OF RAPID FROSTBITE. ANIMALS WILL NEED SHELTER FROM THE WIND AND COLD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ ORZ061-063-062000- /O.NEW.KBOI.WS.A.0002.170107T1800Z-170108T1200Z/ HARNEY COUNTY-MALHEUR COUNTY- 455 AM MST FRI JAN 6 2017 /355 AM PST FRI JAN 6 2017/ ...WINTER STORM WATCH IN EFFECT FROM SATURDAY MORNING THROUGH LATE SATURDAY NIGHT... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH LATE SATURDAY NIGHT. * SNOW AMOUNTS...3 TO 6 INCHES POSSIBLE ACROSS SOUTHERN PORTIONS WITH 4 TO 8 INCHES POSSIBLE ACROSS NORTHERN PORTIONS * SNOW LEVELS...AT THE SURFACE. * WINDS...SOUTH AROUND 10 MPH. * TIMING...PERIOD OF MODERATE SNOW POSSIBLE ON SATURDAY WITH A LULL SATURDAY NIGHT. MODERATE SNOW IS POSSIBLE AGAIN ON SUNDAY. * IMPACTS...TRAVEL PROBLEMS DUE TO SNOW COVERED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
720 WWUS45 KBOI 061750 WSWBOI URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 1050 AM MST FRI JAN 6 2017 ...WIND CHILL WARNING EXPIRES... .SUB-ZERO TEMPERATURES COMBINED WITH WINDS OF 10 TO 20 MPH PRODUCED DANGEROUSLY COLD WIND CHILLS IN SOUTHERN IDAHO THIS MORNING. SIMILAR CONDITIONS ARE LIKELY AGAIN TONIGHT AND SATURDAY MORNING. ...WINTER STORM WATCH... A MOIST PACIFIC STORM WILL BRING SNOW TO SOUTHEAST OREGON STARTING SATURDAY MORNING. MODERATE SNOW IS POSSIBLE THROUGH SATURDAY AFTERNOON. WHILE SNOW INTENSITY MAY DECREASE SATURDAY NIGHT ANOTHER ROUND OF MODERATE SNOW IS POSSIBLE SUNDAY BEFORE WARMER AIR CHANGES THE SNOW TO RAIN SUNDAY AFTERNOON...ESPECIALLY ACROSS SOUTHERN PORTIONS. IDZ015-061900- /O.EXP.KBOI.WC.W.0001.000000T0000Z-170106T1800Z/ SOUTHWEST HIGHLANDS- 1050 AM MST FRI JAN 6 2017 ...WIND CHILL WARNING WILL EXPIRE AT 11 AM MST THIS MORNING... WIND CHILL WILL EASE TODAY AS TEMPERATURES RISE DURING THE DAYLIGHT HOURS. ANOTHER WIND CHILL WARNING WILL BE ISSUED FOR TONIGHT AND SATURDAY MORNING AS TEMPERATURES AGAIN DROP BELOW ZERO AND EAST WIND INCREASES. $$ IDZ014-016-030-061900- /O.EXP.KBOI.WC.W.0001.000000T0000Z-170106T1800Z/ UPPER TREASURE VALLEY-WESTERN MAGIC VALLEY- SOUTHERN TWIN FALLS COUNTY- 1050 AM MST FRI JAN 6 2017 ...WIND CHILL WARNING WILL EXPIRE AT 11 AM MST THIS MORNING... WIND CHILL WILL EASE AS TEMPERATURES RISE DURING THE DAYLIGHT HOURS. ANOTHER WIND CHILL WARNING WILL LIKELY BE NEEDED TONIGHT AND SATURDAY MORNING AS TEMPERATURES DROP BELOW ZERO AND EAST WIND INCREASES. $$ ORZ061-063-070200- /O.CON.KBOI.WS.A.0002.170107T1800Z-170108T1200Z/ HARNEY COUNTY-MALHEUR COUNTY- 1050 AM MST FRI JAN 6 2017 /950 AM PST FRI JAN 6 2017/ ...WINTER STORM WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH LATE SATURDAY NIGHT... * SNOW AMOUNTS...3 TO 6 INCHES POSSIBLE ACROSS SOUTHERN PORTIONS WITH 4 TO 8 INCHES POSSIBLE ACROSS NORTHERN PORTIONS * SNOW LEVELS...AT THE SURFACE. * WINDS...SOUTH AROUND 10 MPH. * TIMING...PERIOD OF MODERATE SNOW POSSIBLE ON SATURDAY WITH A LULL SATURDAY NIGHT. MODERATE SNOW IS POSSIBLE AGAIN ON SUNDAY. * IMPACTS...TRAVEL PROBLEMS DUE TO SNOW COVERED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
What forecasters said that day
The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boise, ID wrote its last area forecast discussion before this wind chill warning went out at Jan 5, 9:30 AM MST, 4 hours 4 minutes earlier.
Area forecast discussion, Jan 5, 9:30 AM MST, 4 hours 4 minutes before
Area Forecast Discussion...Corrected National Weather Service Boise ID 930 AM MST Thu Jan 5 2017 .DISCUSSION...The main snowfall has ended but flurries continue. The storm is in the eastern Great Basin this morning and headed toward the southern Rockies Friday. Drier and colder northeasterly flow aloft now pushing into our area. With gradually clearing skies, deep new snow cover, and light surface winds, tonight and Friday will be very cold, with sub-zero lows everywhere Friday morning. Valleys will drop to zero to 10 below. Mountains sites will dip to 20 to 30 below zero. Highs Friday will only be zero to 10 above in the valleys, but 10 to 20 above zero at higher elevations as milder westerly flow aloft begins. Next Pacific storm will bring significant pcpn and also significant warming. A complicated forecast is shaping up for Sunday with more snow in the mountains, and snow, freezing rain, or even rain in the valleys as temperatures rise. For now the current forecast looks good. No updates. && .AVIATION...Mostly VFR. Local MVFR/IFR conditions in fog/stratus through 19Z. Low stratus may linger in valleys, but otherwise mostly clear skies. Fog and low stratus is possible tonight and Friday morning in valley locations, especially the lower Snake River Plain and southeast Oregon. Surface winds generally 12 knots or less. Winds aloft north to northeast around 10 knots up through 10K feet MSL. && .PREV DISCUSSION... SHORT TERM...Today through Friday...Northeast flow has now developed over the region bringing drier air from the northeast. Lingering flurries and low clouds are present this morning from residual moisture left over from the storm that impacted the region yesterday. Expect partial clearing by this afternoon as drier air continues to move into the region, although how much clearing is still in question. Models develop low stratus and fog over much of eastern Oregon toward the lower Treasure Valley and the Weiser River Basin overnight into Friday morning. Temperature forecast will be very difficult tonight (low confidence), especially if low clouds inhibit cooling. Nonetheless, most areas will be below zero tonight into Friday morning, with sheltered mountain valleys 10 to 25 degrees below zero. Valley temperatures on Friday will struggle to make it out of the single digits, with abundant snow pack on the ground and possible low clouds and stratus in a developing inversion. LONG TERM...Friday night through Wednesday...Cold air will start a slow retreat on Saturday as a moist and mild Pacific air mass pushes into area on strengthening southwest flow. The first wave of precipitation moves into southeast Oregon Saturday and into southwest Idaho by Saturday night. Temperatures will support snow through Sunday morning at all elevations. Warming aloft Sunday into Monday will gradually change snow to rain over southeast Oregon and southwest Idaho highlands below 6k feet. The central Idaho mountains will see snow levels rise to between 4-6k feet while east-central Oregon could hold onto lower snow levels through Monday. The lower Snake Plain will likely see snow mix with or change to rain or freezing rain Sunday night, before going to rain on Monday, though the details of that are likely to change. A trough moves inland on Monday dropping temperatures and snow levels. Active pattern continues into next week with lower valley rains and mountain snow. && .BOI WATCHES/WARNINGS/ADVISORIES... ID...None. OR...None. && www.weather.gov/Boise www.facebook.com/NWSBoise www.twitter.com/NWSBoise DISCUSSION...LC AVIATION.....JA PREV SHORT TERM...KA PREV LONG TERM....DG
In the hours before
Local storm report, Jan 5, 10:49 AM MST, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOISE ID
1049 AM MST THU JAN 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1047 AM HEAVY SNOW SAND HOLLOW 43.81N 116.75W
01/04/2017 M9.0 INCH PAYETTE ID TRAINED SPOTTER
9 INCHES OF NEW SNOWFALL FROM EVENT. 24 INCHES OF TOTAL
SNOW DEPTH.
&&
JCAUBRELocal storm report, Jan 5, 1:19 PM MST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOISE ID
119 PM MST THU JAN 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM HEAVY SNOW NNE JUNTURA 43.75N 118.08W
01/04/2017 E10.0 INCH MALHEUR OR TRAINED SPOTTER
10 INCHES OF SNOWFALL OVER 2 DAY EVENT. SNOW DEPTH OVER
25 INCHES.
1140 PM HEAVY SNOW ESE JUNTURA 43.74N 118.08W
01/04/2017 E8.0 INCH MALHEUR OR TRAINED SPOTTER
8 INCHES SNOWFALL OVER 2-DAY EVENT. 18 INCHES SNOW DEPTH.
1140 PM HEAVY SNOW 1 WNW ROME 42.84N 117.63W
01/04/2017 E10.0 INCH MALHEUR OR TRAINED SPOTTER
ABOUT 10 INCHES OF SNOWFALL OVER 2-DAY EVENT. SNOW DEPTH
ABOUT 10 INCHES.
1140 PM HEAVY SNOW 3 SSE MOUNTAIN VIEW LAK 42.01N 116.15W
01/04/2017 E8.0 INCH OWYHEE ID TRAINED SPOTTER
6 TO 8 INCHES OF SNOWFALL OVER THE 2 DAY EVENT. ABOUT 1
FOOT SNOW DEPTH. SNOW DRIFTS DUE TO WINDS.
1140 PM HEAVY SNOW 3 ESE BRUNEAU 42.85N 115.72W
01/04/2017 E8.0 INCH OWYHEE ID TRAINED SPOTTER
ABOUT 8 INCHES OF SNOWFALL OVER THE 2 DAY EVENT. ABOUT 15
INCHES SNOW DEPTH. STRONG WINDS FOR A SHORT PERIOD.
1140 PM HEAVY SNOW 1 E HOLLISTER 42.35N 114.57W
01/04/2017 E14.0 INCH TWIN FALLS ID TRAINED SPOTTER
14 INCHES OF SNOWFALL OVER 2-DAY EVENT. 14 INCHES OF SNOW
DEPTH. NO SNOW ON THE GROUND BEFORE THE EVENT. HAD STRONG
WINDS OF ABOUT 30 MPH FOR A SHORT PERIOD.
1140 PM BLIZZARD 1 N BUHL 42.61N 114.76W
01/04/2017 TWIN FALLS ID TRAINED SPOTTER
WINDS ABOUT 30 MPH OVER A 3-4 HOUR PERIOD. REMARKED THAT
COULDNT SEE THE FRONT OF HIS LAWN FOR A PERIOD. SNOWFALL
AMOUNT OF ABOUT 8 INCHES OVER THE COURSE OF THE 2 DAY
EVENT. SNOWDEPTH ABOUT 9-10 INCHES.
1140 PM HEAVY SNOW 2 WSW DUNNEAN 43.43N 118.29W
01/04/2017 E12.0 INCH HARNEY OR TRAINED SPOTTER
10-12 INCHES SNOWFALL OVER 2 DAY EVENT. ABOUT 2.5 FT SNOW
DEPTH.
1140 PM HEAVY SNOW NE BURNS 43.59N 119.06W
01/04/2017 E8.0 INCH HARNEY OR TRAINED SPOTTER
8 INCHES SNOWFALL OVER 2-DAY EVENT. 15.5 INCHES SNOW
DEPTH.
1140 PM HEAVY SNOW 5 N FIELDS 42.33N 118.65W
01/04/2017 E10.0 INCH HARNEY OR TRAINED SPOTTER
10 INCHES SNOWFALL OVER 2 DAY EVENT. 10 INCHES SNOW
DEPTH.
1140 PM HEAVY SNOW NW FIELDS 42.26N 118.68W
01/04/2017 E12.0 INCH HARNEY OR TRAINED SPOTTER
12 INCHES SNOWFALL OVER 2 DAY EVENT. 14 INCHES SNOW
DEPTH.
1140 PM HEAVY SNOW 3 N BURNS 43.63N 119.06W
01/04/2017 E8.0 INCH HARNEY OR TRAINED SPOTTER
8 INCHES OF SNOWFALL OVER 2 DAY EVENT. 8 INCHES SNOW
DEPTH.
1140 PM HEAVY SNOW 1 NNE ANDREWS 42.48N 118.61W
01/04/2017 E16.0 INCH HARNEY OR TRAINED SPOTTER
16 INCHES SNOWFALL WITH 2-DAY EVENT. 16 INCHES SNOW
DEPTH. ZERO ON THE GROUND BEFORE. 4 FOOT DRIFTS.
1140 PM HEAVY SNOW 4 WNW OREANA 43.06N 116.42W
01/04/2017 E12.0 INCH OWYHEE ID TRAINED SPOTTER
12 INCHES SNOWFALL OVER 2 DAY EVENT. SNOW DEPTH ABOUT 16
INCHES. WINDS NOT SIGNIFICANT.
&&
ABRAUNNearby
Wind Chill Warnings in Idaho, 2017Every wind chill warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.